Fixed Points and Continuity for Multivalued Mappings

Troy Hicks, B. E. Rhoades

Research output: Contribution to journalArticlepeer-review

20 Scopus citations

Abstract

Many of the contractive definitions do not require continuity of the map. However, in a previous paper the second author has shown in [1] that, in most cases, the function is continuous at a fixed point. In this paper we show that the same behavior is exhibited for many multivalued mappings.

Original languageEnglish
Pages (from-to)15-30
Number of pages16
JournalInternational Journal of Mathematics and Mathematical Sciences
Volume15
Issue number1
DOIs
StatePublished - 1992
Externally publishedYes

Keywords

  • Continuity
  • fixed point
  • multivalued mapping

Fingerprint

Dive into the research topics of 'Fixed Points and Continuity for Multivalued Mappings'. Together they form a unique fingerprint.

Cite this